# SDR C2XA09SH339

- Difficulty date: October 11, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N13123
- Make and model: Emb EMB-145XR
- Aircraft serial: 145688
- Aircraft time: 19,083 hours, 10,179 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530642401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK LT OMEGA BEAM BETWEEN FRAMES 24-28 CORRODED (LEVEL 2 LOCAL).  MAINTENANCE REPAIRED LT OMEGA BEAM FRAMES 24-28 IAW EMB-145 SRM 53-00-10 AND CPM 51-21-06.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
